# SDR CA100924004

- Difficulty date: September 20, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 9,972 hours
- Engine: Ge CF348E5A1
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Wire Harness
- Part number: 17107599401
- Condition: Burned
- Location: Engine Pylon
- Part time: 11,878 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HARNESS PEVIOUSLY REPAIRED, WHEN RE-INSPECTED FOUND EVIDENCE OF BURNED HARNESS BEYOND LIMITS.  DAMAGE TO HARNESS CAUSED BY PRECOOLER GASKET FAILURE.
